# SDR UIEA2023082900803

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT - SKIN, LH WING INBD T/E MID FLAP PNL 577GT INBD SIDE EXTERNAL( 1) PERFORM PERMANET REPAIR AT LH WING INBD MID FLAP PNL 577GT REF TO JOB CARD ATTACHING SH 0364826 & 0364827 FOR PROCESS DETAILED. WORK REF SRM 57-53-01-2R-1 REV 98, SRM 51-70-10-2R-2 REV 98 & SRM 51-70-10-2R-0 REV 98 2) CONDITION CHECK IS GOOD )
